# SDR CALA2024112601291

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 97,431 hours, 20,960 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LEFT OVEN SET OFF 4R LAV SMOKE ALARM WHEN USED. FA REPORTED ELEC SMELL FA REPORTS WHEN THE DOOR ON AFT OVEN #3 WAS OPENED SOMETHING ACTIVATED THE LAV SMOKE DETECTOR LAV DOOR WAS OPEN AND STOPPED WHEN OVEN DOOR WAS SHUT NO TIME TO TS REQUEST NEF NOCDESK: 757 NAME: DATE: 24-NOV-24.NEF 2520P APPROVED PLACED ON NEF
